# SDR SWAA2025021883828

- Difficulty date: January 7, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 65,760 hours, 39,366 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER SURFACE OF THE LEADING-EDGE # 3 SLAT NOSE SKIN AT ACTUATOR RIBS - LEFT WING (MARKED)<[01] REPAIRED LOWER SURFACE OF THE LEADING-EDGE # 3 SLAT NOSE SKIN AT ACTUATOR RIBS - LEFT WING IAW SRM 57-42-01-2R-8.
